Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Archived

This topic is now archived and is closed to further replies.

foreveralways6

Spironolactone and WORSE PMS?

Recommended Posts

Hi all!

I started taking spironolactone for hormonal acne (25 mg, 2x a day) about 3 weeks ago. I read about a lot of women experiencing lighter periods on this drug (which I thought would be an extra benefit though my periods are normal). The first period I had on this drug I had the WORSE PMS mood issues of my entire life. I cried for an entire day and wanted to lock myself in my room. 1 minute I was happy, the next I was freaking out over something stupid. When my period ended, so did the moodiness/PMS. 

Anyone else have this? It's not bad enough to stop the drug... I was just curious. 

THANKS! :) 

Share this post


Link to post
Share on other sites

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×